# SDR CALA2024102802743

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 71,576 hours, 31,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746047700000
- Part serial: SA2420
- Condition: Damaged
- Location: Nr 4 Left
- Part time: 58,471 hours, 25,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON CLIMBOUT AROUND 8000FT. DAMAGE TO LEFT SLAT.  ATTACHING PPU INFO FOR SLAT REMOVAL. UPDATE PERFORMED REMOVAL OF THE NO. 4 SLAT UP TO AND INCLUDING STEP REMOVAL OF THE NO. 4 SLAT FROM 4.A.(1)(A)1  UPTO COMPLETION AS INSPECTED LEFT HAND SIDE SLAT #4 ATTACHING POINTS, HARDWARE AND 4.A.(1)(A)1 AS PER AMM 27-84-66-000-001-A PER AMM 27-84-66-000-001-A. SURROUNDING AREA. VERIFIED APPLICABLE PART NUMBER.  C/W RII REQUIREMENTS UP TO STEP 4.C(2)(D)(1). AMM REF REFERENCE THE ABOVE STATEMENT, RII CW ON #4 SLAT INSTALL PER AMM RII CW ON INSTALLATON OF #4 SLAT IAW AMM REF 27-84-66-400-002-A. 27-84-66-400-002-A. 27-84-66-400-002-A TO STEP G 4.OK TO CONTINUE. UPTO AND INCLUDING STEP K.OK TO CONTINUE. INSTALLED THE NO. 4 SLAT AS PER AMM 27-84-66-400-002-A UPTO AND COMPLIED WITH AMM 27-84-66-400-002-A TO STEP G 4. CW AMM 27-84-66-400-002-A TO STEP G4 RII CW ON #4 SLAT INSTALL PER AMM 27-84-66-400-002-A TO STEP G COMPLETED INSTALLATON OF #4 SLAT IAW AMM REF 27-84-66-400-002-A. INCLUDING STEP 4.C(2)(D)(1). CONTINUE FROM STEP 4.C(2)(E) UPTO 4.OK TO CONTINUE. UPTO AND INCLUDING STEP K. COMPLETION.PARTS USED:  1827122,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1827122  SN OFF 2420 IPC REFERENCE # 27-84-05-44U #120B CONTINUE INSTALLATION OF #4 LE SLAT PER AMM TASK 27-84-66-400-002-A FROM STEP 4.L UPTO COMPLETION, OPS CHECK GOOD, NO ECAM MSG NOTED AT THIS TIME OK TO CONTINUE.
